Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Unprotected sex, no ejaculation, missed periods. Taken norlevo pills. Causes for missed periods?

Hi, I am 25 years and I am engaged. I had sex with my fiancee unprotected (12 days before due menses date) and he did not cum inside me. 2 weeks later, I was still not getting my menses and I did a pregnancy test , it revealed negative. Now it has been 3 weeks, still not getting it. Long ago, some 7 years back, I had irregular menses because I was anaemia patient but had visited a doc. After that, did not had that problem again. Also would like to mention that when I had sex with my fiancee the 5 last time, I took pills Norlevo to avoid getting pregnant. Does this have a negative effect on my menses now? Thanks to advise ASAP.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome to hcm.see yes these kind of pills may disturb your cycle or because of stress may be your cycle disturb.as your pregnancy test negative then no need to worries for pregnancy.u take T.devary(10mg) one tab three times a day for 3days after stop the medicine u get ur periods in 2 to 3 days.
thanks
dr.dhara
dhara.shah84@yahoo.in
Answered: Thu, 8 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor